View Single Post
  #9  
Old 05-15-2017, 03:08 PM
miamac's Avatar
miamac miamac is offline
Site Moderator Gone Mad

Staff Superstar Winner PTO Site Moderator 

 

Join Date: May 2013
Location: ORnativeAZresCAtied
Posts: 8,313
Thanks: 10,714
Thanked 14,234 Times in 5,445 Posts
Default

Quote:
Originally Posted by AndyS View Post
I don't think,you want to treat yourself or listen to Dr. Google with this. Can you call the nurse and see what they recommend? You don't want to take something that might interact with what you are taking.
Ha! No, I wouldn't. I just wanted to see if others were experiencing it and what they had tried. The OTC diuretic was my first thought, but diluting the level of steroid in my system isn't my goal. I think I was just surprised how fast it happened. I thought this was something people experienced over a longer treatment course. But maybe I'm just sensitive to it.

I'll keep watching my fingers and toes and take myself in if it gets worse.

Thanks all!
Reply With Quote